# SDR CA070202007

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 9,686 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7500 · Engine Bleed Air System
- Part: Adapter
- Part number: 311269001
- Condition: Cracked
- Location: P3 Bleed Air
- Part time: 9,051 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE OIL SERVICING, TECHNICIAN NOTICED HEAT BLANKET WAS DAMAGED ON HP DUCT, BLANKET WAS REMOVED AND CRACK WAS FOUND ON DUCT. (TC NR 20070202007)
